# SDR C2XA99IA144

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: S53573003243
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE STIFFENER ON THE RIGHT HAND SIDE OF FRAME 27A UNDER PANEL 196AR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STIFFENER IAW ATR42-320 SRM 51-91-43 AND SRM 51-25-02.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  ACFT:  19,271.5 HOURS.  CYCLES:  22,334.  (X)
